# SDR UALA2012100905716

- Difficulty date: October 7, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,340 hours, 18,574 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 327
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPLACE ELAC2 FOR T-S ACFT PITCH UP LOG.  REPLACED ELAC2 PER AMM, OPS TEST PER MM CHECKED GOOD.  ACCOMPLISHED CAT III AUTOLAND, TEST GOOD.
